# SDR MASA200601773

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,418 hours, 4,722 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5068 CLT - INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGE.  MX RESET THE SYSTEM.  OP'S CHECK NORMAL.
